Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A compact regular operator without modulus


Authors: Y. A. Abramovich and A. W. Wickstead
Journal: Proc. Amer. Math. Soc. 116 (1992), 721-726
MSC: Primary 47B65; Secondary 47B07, 47B60
MathSciNet review: 1098395
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct an operator with the properties mentioned in the title. Without the regularity assumption such an example was first discovered by U. Krengel.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B65, 47B07, 47B60

Retrieve articles in all journals with MSC: 47B65, 47B07, 47B60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1098395-7
PII: S 0002-9939(1992)1098395-7
Keywords: Banach lattice, compact set, compact regular operator
Article copyright: © Copyright 1992 American Mathematical Society